# SDR CA010510013

- Difficulty date: March 24, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 7,714 hours
- System (JASC): 2312 · VHF Communications System
- Part: Panel
- Part number: KTR9100A
- Condition: Failed
- Location: Radio Management
- Component: Vhf Communicatio
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) STRONG BURNT ELECTRICAL SMELL IN THE FLIGHT DECK AS THE FIRST OFFICER RADIO MANAGEMENT PANEL WENT DEAD.NO SMOKE REPORTED.REPLACED THE FIRST OFFICER RMP.
